MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY HARMONYAIR G-SERIES SURGICAL LIGHTING SYSTEM

STERIS CORPORATION - MONTGOMERY HARMONYAIR G-SERIES SURGICAL LIGHTING SYSTEM
Model Number G-Series Lighting System
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a procedure the plastic cover detached from their harmonyair g-series surgical lighting system and contacted the patient.The sterile field was reestablished resulting in a procedure delay, and the scheduled procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
A steris technician arrived onsite following the event to inspect the harmonyair g-series surgical lighting system and found half of the cover was still installed on the lighting system and the retaining screw and plastic from the fallen cover were still in place where installed.It was observed that multiple tabs intended to secure the two cover halves together were broken and missing.Per the technician's discussion with facility personnel, the surgical lighting system had sustained impact damage resulting in the detachment of the cover.The harmonyair g-series surgical lighting system operator manual states (1-5), "caution -possible equipment damage: do not bump lightheads into walls or other equipment." the technician replaced the cover, tested the surgical lighting system, confirmed it to be operating according to specifications, and returned it to service.A steris account manager performed in-service training with facility personnel on the proper use and operation of the lighting system, including the importance of not bumping lightheads into other equipment or walls.No additional issues have been reported.

Brand Name
HARMONYAIR G-SERIES SURGICAL LIGHTING SYSTEM
Common Device Name
SURGICAL LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key17134686
Report Number1043572-2023-00116
Device Sequence Number20454932
Product Code FSY
UDI-Device Identifier00724995207595
UDI-Public00724995207595
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG-Series Lighting System
Device Catalogue NumberLG05V
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Initial Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown